# SDR AALA202108097504

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 21,406 hours, 10,179 cycles
- Engine: Cfmint CFM565B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 1713
- Condition: Faulted
- Location: Nr 1 Bleed
- Part time: 23,344 hours, 6,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM FOR ENGINE 1 BLEED FAULT THROUGH 1500 FT, RESET UNSUCCESSFUL; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED BLEED PRESSURE REGULATOR VALVE WITH SERVICEABLE UNIT IAW AMM 36-00-52-400-042, LEAK AND OPS CHECK GOOD.
